# SDR AALA20180305014

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 53,099 hours, 21,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 291-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT A PREVIOUS REPAIR,  BETWEEN BS 291 TO 300,  STRINGERS 15R AND 17R. REPAIRED THE STUB FRAME IAW SRM 51-70-11-2R.
